| Model Number |
ENF-V3 |
| Medical Device Problem Codes |
Degraded (1153); No Display/Image (1183); Peeled/Delaminated (1454)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/26/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was returned to olympus for inspection.In addition, the investigation found that the a-rubber glue is peeling (off), exposed thread (degraded), and the unit has no image.Based on the results of the investigation, the most probable cause of this complaint is traced to component failure, which is expected or random component failure without any design or manufacturing issue.Olympus will continue to monitor the field performance of this device.
Event or Problem Description
It was observed that during the evaluation, the rhino-laryngo videoscope exhibited that the a-rubber glue is peeling (off), exposed thread (degraded), and the unit has no image.There were no reports of patient involvement.